# SDR SIMA20170328002

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 31,421 hours, 27,754 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32158862
- Part serial: 1288
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLD 2 VALVE FAIL THEN PHL LANDING A/I INOP.  THEN A/I FAIL IN CLOUDS W/ICE COND AT 12000 ON CLIMBOUT. REMOVED AND REPLACED E-2 PRSOV IAW AMM CH 36-11-05 OPS CK GOOD
